• Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
ZHAO Yu-ping, LIU Xi-lan. Oscillation criteria for a family of third order nonlinear difference equations[J]. Journal of Yunnan University: Natural Sciences Edition, 2016, 38(5): 691-695. DOI: 10.7540/j.ynu.20160107
Citation: ZHAO Yu-ping, LIU Xi-lan. Oscillation criteria for a family of third order nonlinear difference equations[J]. Journal of Yunnan University: Natural Sciences Edition, 2016, 38(5): 691-695. DOI: 10.7540/j.ynu.20160107

Oscillation criteria for a family of third order nonlinear difference equations

  • Oscillation criteria and asymptotic properties for a family of third order nonlinear difference equations were investigated by using some necessary analysis technique and Riccati transformation technique.We obtained some sufficient conditions which solutions of the equation are either oscillatory or converges to zero,which improves some known results.
  • loading

Catalog

    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return